RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2015 Number 9, Pages 3–11 (Mi ivm9030)

On bases which contain functions dependent on five variables with unreliability coefficient 1

A. V. Vasin

Chair of Discrete Mathematics, Penza State University, 40 Krasnaya str., Penza, 440026 Russia

Abstract: We consider realization of Boolean functions by circuits composed of unreliable functional elements in some complete finite basis. We assume that all elements are subjected independently of each other to inverse failures at the output. We find a set of functions depending on five variables. We prove that unreliability coefficient of a basis which contains functions of referred set equals one.

Keywords: unreliable functional elements, circuits asymptotically optimal with respect to reliability, inverse failures on outputs of elements, synthesis of circuits composed of unreliable elements.

UDC: 519.718

Received: 13.11.2013


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:9, 1–8

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025